Illinois Journal of Mathematics

Some differential-geometric aspects of the Lagrange variational problem

Robert Hermann

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 6, Issue 4 (1962), 634-673.

Dates
First available: 15 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1255632711

Mathematical Reviews number (MathSciNet)
MR0145457

Zentralblatt MATH identifier
0196.54301

Subjects
Primary: 53.72

Citation

Hermann, Robert. Some differential-geometric aspects of the Lagrange variational problem. Illinois Journal of Mathematics 6 (1962), no. 4, 634--673. http://projecteuclid.org/euclid.ijm/1255632711.


Export citation